# SDR DHL2006762506

- Difficulty date: June 29, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP, FORE FLAP L/E HAS WEAR SPOT ON SKIN WBL 114.  REMOVED DAMAGED DOUBLER L/WING I/B FORE FLAP L/E WBL 114 AS PER B727 SRM 51-30-2.  FABRICATED NEW DOUBLER 7" BY 8" 2024T3 .063 PO NR 9003310 AS PER B727 SRM 57-50-4 FIG 1.  TREATED AND PRIMED DOUBLER AS PER B727 SRM 51-10-2.  CUTOUT DAMAGE SECTION 1.5" BY 2" AT L/WING I/B FOREFLAP LE WBL114 AS PER B727 SRM 57-50-4 FIG 1.  INSTALLED DOUBLER AT L/WING I/B FOREFLAP LE WBL114 AS PER B727 SRM 57-50-4 FIG 1.
